# SDR AALA202011279008

- Difficulty date: November 19, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175604800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L FOUND DELAMINATION ON FLOOR PANEL 261PF WITH AREA MEASURING L=25 INCH, W=1.50 INCH.  REPLACED FLOOR PANEL, IAW A321 SRM 53-02-00-300-011 AND IRM 9701 REV I.
